# SDR CALA2025101610185

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 129,965 hours, 19,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31F EPL HOUSING BROKEN REPLACED BROKEN HOUSING WITH NEW REF CMM 25-23-52. TESTED EMERGENCY LIGHTS REF AMM 33-51-00-715-019-001. OPS CHECK OK
